# SDR UHLA201605030249

- Difficulty date: May 3, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS SEVERAL AREAS OF CORROSION AND GOUGES FROM FRAME 20 TO FRAME 23.  REPAIRED CORROSION DAMAGE TO SEAT TRACK SPLICE FRAME 20/23, REF SRM 51-40-02,  51-23-04, 51-41-02, 51-43-03.
